# SDR SWAA2014040326780

- Difficulty date: March 24, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 56,869 hours, 33,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114A5010
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT BRACKET CRACKED.  R & R BRACKET IAW DWG.
